# SDR MWEA99245

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Low Pressure
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY DOOR SLIDE PRESSURE GAUGE IS LOW AT 2500 PSI.  MAINTENANCE REMOVED AND REPLACED GALLEY DOOR SLIDE.
